MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Event or Problem Description
The customer reported that the draeger jm105 meter readings are lower than compared to the serum.The customer did a value comparison to the meter that was in use and an different meter.It was noted that there was an average of -2.79 difference between the 2 meters and a -3.21 difference with the meter in question vs.The technical service bulletin (tsb).There was no reported adverse event or patient injury.
 
Additional Manufacturer Narrative
A complaint was received regarding the jm105 with lower readings than the total serum bilirubin (tsb).No adverse patient impact was reported.The customer provided patient jaundice meter readings and blood readings comparison data along with answers to clinical questions regarding use of the meter which was sent to the product manager for analysis.According to the analysis, many of the jm readings as well the tsb (blood) readings reflected on the data sheet were high, indicating that both readings show that closer care would be warranted for patients in regard to jaundice.The consistent high readings (greater than 15 mg/dl) are difficult to compare to the draeger standard deviation of plus or minus 1.5 as listed in the ifu because the accuracy of that standard deviation is based on an average of samples that include concentrations below 15mg/dl, which is also defined by the american academy of pediatrics.The product manager also mentions that the customer's data sheet is showing tcb values from a blood gas analyzer versus a lab machine or diazo method of testing, which again can increase potential deviations in the readings.The jm105 was tested in draeger clinical studies with lab machines and not blood gas analyzers and this could explain why the user sees further differences in the readings.Furthermore, the jm105 in question was returned to our engineers for analysis.According to the fse's service description, the jaunice meter performed according to specifications and all functions passed.The fse recalibrated the meter for customer satisfaction and the device was returned to the customer.The product risk management report (prmr) was reviewed, and no new risks were identified.Product quality was notified of this issue and determined no further action was required as the field failure rate is acceptable.
 
Event or Problem Description

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key18791616
Report Number2510954-2024-00006
Device Sequence Number15528045
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)231212(93)MU20105-25
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown